# SDR SWAA2022021612039

- Difficulty date: May 13, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L1 DOOR THRESHOLD REVEAL PANEL CRACKED / REMOVED REVEAL. LOCATED & DRILLED NEW REVEAL IAW SRM 51-40-05 & DWG 141A8221; APPLIED PAINT IAW AMM 51-21-73; INSTALLED NEW REVEAL IAW DWG 141A8220 & SRM 51-40-02 57171U 22MAY18
